Ask an expert
Question

17 Aug 2010

Period flow &amp  contraceptives
Hi there,

I just wanted to know if you could possibly explain or understand why i am currently going through the following [i am going to go see the doc to though]:

I was on the 2month injection bcoz i was told that i should try it to help me gain weight [&  bcoz i suffered from low blood] but to the doc surprise i still didn''t pick up any weight. So i stopped the injection i April month but my period was fine before i stopped. Since i stopped i haven''t stopped mestruating &  it s been almost 4 months of continuos bleeding. I always feel bloated, need to urinate quite often &  sometimes suffer from severe cramps in my lower abdominal &  lower back. Thought maybe it is going to take time to work out my system but geez it''s taking too long now. Just thought maybe you would be able to give me some hint.

Answer 361 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Menstrual irregularities can go on for several months after stopping the injection and the other symptoms sound hormonal. You may also have a bladder infection. You could go on the Pill for a few months to get your cycle regular.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.